Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Trying to conceive, irregular periods. Prescribed APCOD powder, gestofit. Will they help in conceiving?

Hello doctor,im married almost 2 years. now planning for child. i had regular periods but past 3-4months it was irregular. Last month went to doctor and took blood check were everything is normal. She advised me to take APCOD powder twice a day. Also she gave Gestofit 300mg tablet for 10 days. Let me know whether this powder or tab will try to get pregnent. please help me
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  2246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
You want to concieve and all your investigations are normal.Chances of conception are high if all investigations are normal.Gestofit is a hormone called progestrone which ripens the endometrium (inner lining of uterus) for conception APCOD is a nutritional supplement for maintaining good health .Good health is very impotant
Hope this answers your question.
Answered: Sat, 16 Feb 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor